# SDR DL72S954604

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 8598CK
- Condition: Smoking
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEPARTURE TIME WITH APU, EITHER PACK PUTS SMOKE IN CABIN.  FOUND APU PUTTING SMOKE IN CABIN DEACTIVATED APU PER MEL.
